# SDR FXGA20210721001

- Difficulty date: July 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N964CE
- Make and model: Doug MD 83
- Aircraft serial: 53078
- Aircraft time: 59,085 hours, 31,263 cycles
- Engine: Pwa JT8D219
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 2426A
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL PRESSURE LOW LIGHT ILLUMINATED/CENTER TANK FAILS TO FEED IN FLIGHT. RAN QRH PROCEDURE.(FOUND AFT CENTER FUEL TANK BOOST PUMP CIRCUIT BREAKER OPEN)
